# SDR ASOA201908017093

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 44,640 hours, 34,463 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN C-CHECK WHEN INSPECTION FOUND THE L/H I/B FLAP WITH AREAS OF IMPACT DAMAGE ON THE LOWER SIDE. UPON FURTHER INSPECTION FOUND THE AREAS TO BE DELAMINATION. REPAIRED THE AREA  OF DELAMINATION IAW EMB 145 SRM51-72-03(6). ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
